Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 103, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 23, 2010, 10:49 PM EDT for 4 counties in Ohio. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2010, 10:49 PM EDT (02:49 UTC)
- Expired
- Jun 24, 2010, 12:15 AM EDT
- In force
- 86 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 110 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 10:43 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
820
WUUS51 KCLE 240249
SVRCLE
OHC095-123-143-173-240415-
/O.NEW.KCLE.SV.W.0103.100624T0249Z-100624T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1049 PM EDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LUCAS COUNTY IN NORTHWEST OHIO
OTTAWA COUNTY IN NORTHWEST OHIO
SANDUSKY COUNTY IN NORTHWEST OHIO
WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 1215 AM EDT
* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS IN EXCESS
OF 60 MPH. THIS LINE WAS LOCATED ACROSS SOUTHEAST MICHIGAN...
MOVING SOUTHEAST AT 20 MPH.
ADDITIONAL SEVERE THUNDERSTORMS WERE LOCATED OVER NORTHWEST
OHIO AND WILL LIKELY INTERACT WITH THE LINE MOVING SOUTHWARD
FROM MICHIGAN.
* LOCATIONS IMPACTED INCLUDE...
SYLVANIA...
HOLLAND...
TOLEDO...
ROSSFORD...
WHITEHOUSE...
OREGON...
PERRYSBURG...
WATERVILLE...
NORTHWOOD...
GENOA...
WESTON...
BOWLING GREEN...
CUSTAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4172 8385 4173 8346 4170 8336 4173 8334
4164 8317 4174 8310 4164 8316 4154 8299
4153 8291 4158 8286 4153 8270 4149 8271
4148 8295 4146 8298 4143 8294 4142 8284
4125 8284 4125 8341 4117 8342 4117 8387
TIME...MOT...LOC 0246Z 330DEG 18KT 4175 8376
$$2 follow-up statements
410
WWUS51 KCLE 240346
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1146 PM EDT WED JUN 23 2010
OHC095-123-143-173-240415-
/O.CON.KCLE.SV.W.0103.000000T0000Z-100624T0415Z/
SANDUSKY OH-WOOD OH-LUCAS OH-OTTAWA OH-
1146 PM EDT WED JUN 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR OTTAWA...LUCAS...WOOD AND SANDUSKY COUNTIES...
AT 1141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PERRYSBURG...OR 8 MILES
EAST OF WATERVILLE...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
LUCKEY...BOWLING GREEN...PEMBERVILLE...WOODVILLE...BRADNER...WAYNE...
RISINGSUN AND GIBSONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
THURSDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4172 8385 4173 8346 4170 8336 4173 8334
4164 8317 4174 8310 4164 8316 4154 8299
4153 8291 4158 8286 4153 8270 4149 8271
4148 8295 4146 8298 4143 8294 4142 8284
4125 8284 4125 8341 4117 8342 4117 8387
TIME...MOT...LOC 0346Z 330DEG 18KT 4149 8356
$$
SCHULER581
WWUS51 KCLE 240419
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1219 AM EDT THU JUN 24 2010
OHC095-123-143-173-240429-
/O.EXP.KCLE.SV.W.0103.000000T0000Z-100624T0415Z/
SANDUSKY OH-WOOD OH-LUCAS OH-OTTAWA OH-
1219 AM EDT THU JUN 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...LUCAS...WOOD AND
SANDUSKY COUNTIES EXPIRED AT 1215 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
THURSDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4172 8385 4173 8346 4170 8336 4173 8334
4164 8317 4174 8310 4164 8316 4154 8299
4153 8291 4158 8286 4153 8270 4149 8271
4148 8295 4146 8298 4143 8294 4142 8284
4125 8284 4125 8341 4117 8342 4117 8387
TIME...MOT...LOC 0346Z 330DEG 18KT 4149 8356
$$
SCHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:33 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 23, 7:33 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 733 PM EDT WED JUN 23 2010 .SYNOPSIS... AN AREA OF LOW PRESSURE OVER WISCONSIN WILL PASS TO THE NORTH OF LAKE ERIE TONIGHT. A COLD FRONT TRAILING THE LOW WILL MOVE ACROSS THE LOCAL AREA LATER TONIGHT AND EARLY THURSDAY. HIGH PRESSURE WILL BUILD OVER THE REGION THURSDAY AFTERNOON INTO EARLY SATURDAY. ANOTHER STORM SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... IT COULD BE A BUSY NIGHT. CONVECTION MOVING ACROSS THE AREA HAS BEEN CAUSING POCKETS OF DAMAGE. WILL KEEP THINGS SIMPLE AND JUST GO WITH CATEGORICAL POPS IN THE NORTH WITH LIKELY IN THE SOUTH. STILL EXPECTING A BREAK IN THE ACTIVITY. THE STUFF CURRENTLY OVER THE AREA SHOULD MOVE OUT OF THE AREA THE NEXT FEW HOURS BUT STILL EXPECT AN ORGANIZED LINE OF STORMS TO MOVE THROUGH LATER TONIGHT. SOME UNCERTAINTY WITH THIS BUT RIGHT NOW IT APPEARS THAT THIS LINE COULD ARRIVE SOMETIME LATE THIS EVENING IN NW OHIO. HAVE USED A BLEND OF GUIDANCE TEMPS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... THE COLD FRONT SHOULD MOVE OFF TO THE EAST THURSDAY MORNING WITH PRECIP QUICKLY ENDING FROM WEST TO EAST. WILL TRY FOR DRY WEATHER ALL AREAS TOMORROW AFTERNOON. THURSDAY NIGHT THROUGH SATURDAY MORNING WILL BE QUIET WITH HIGH PRESSURE PASSING TO THE SOUTH. ANOTHER STORM SYSTEM WILL AFFECT THE REGION OVER THE WEEKEND. HAVE STARTED TO BUMP PRECIP CHANCES UP. DIDN'T HAVE A LOT OF TIME TO LOOK AT NEW MODELS SO WILL STICK WITH CHANCE POPS FOR NOW. JUST USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... MODELS CONTINUE WITH SCENARIO OF DIGGING UPPER TROUGH INTO EASTERN LAKES MONDAY THEN SHIFTING THE TROUGH SLOWLY EAST TUE THROUGH WED. THE EMF STILL HAS LINGERING MOISTURE FROM THE PASSING LOW ON MONDAY. CONSENSUS IS WITH THE SLOWER SOLUTION. WITH ADDED INSTABILITY FROM THE DIGGING UPPER TROUGH WILL KEEP CHANCE FOR PRECIP ON MONDAY...SLIGHT CHANCE FOR TUE THEN SLIGHT CHANCE FOR THE NE ON WED AS UPPER TROUGH MAY STILL BE CLOSE ENOUGH TO PRODUCE A FEW SHRA THERE. A PERSISTENT NORTHERLY FLOW EXPECTED TO PUSH TEMPS BELOW NORMAL FOR TUE AND WED. && .AVIATION /23Z WEDNESDAY THROUGH MONDAY/... FIRST ROUND OF THUNDERSTORMS HAVE PASSED...THE SECOND LINE IS ON ITS WAY. THE STRONG TO SEVERE TSRA THAT MOVED THROUGH THE AREA LATE THIS AFTERNOON IS NOW EAST OF THE AREA. NEXT LINE OF STRONG TO POTENTIALLY SEVERE TSRA NOW FROM NEAR CHICAGO...SW INTO NE MISSOURI. LINE PROGRESSING EAST AT APPROXIMATELY 40 KNOTS. APPEARS WILL REACH THE TOLEDO AREA TOWARD MIDNIGHT LOCAL...THEN CLE 2 TO 3 HOURS LATER. MODELS HINT THAT THE STORMS WILL DIMINISH SOMEWHAT AFTER MIDNIGHT...BUT MY CONFIDENCE IS LOW. .OUTLOOK...SCT NON-VFR POSSIBLE LATE SAT...SUN AND INTO MON IN TSRA AND LATE NIGHT FOG/HAZE. && .MARINE... COLD FRONT TO THE WEST WILL CROSS OVER THE LAKE THROUGH TONIGHT. SOUTHERLY WINDS WILL INCREASE THROUGH TONIGHT. WINDS WILL SHIFT TO THE WEST AND NORTHWEST THURSDAY MORNING AND THEN GRADUALLY DIMINISH INTO THE AFTERNOON. WINDS CONTINUING TO INDICATE LIKELY SMALL CRAFT ADVISORY CONDITIONS FOR A PERIOD OF TIME FROM LATER TONIGHT THROUGH THURSDAY AFTERNOON...BUT WITH SEVERE THUNDERSTORM WATCH IN EFFECT AT THIS TIME WILL UPDATE TO INCLUDE SMALL CRAFT LATER THIS EVENING. HIGH PRESSURE BUILDING INTO TO THE AREA THURSDAY NIGHT WILL ALLOW FOR LIGHTER WINDS AND WAVES FRIDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM... LONG TERM...ADAMS AVIATION...DJB MARINE...ABE
Hazardous weather outlook, Jun 23, 5:43 AM EDT, 17 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 543 AM EDT WED JUN 23 2010 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-240945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 543 AM EDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. HOWEVER MARGINALLY SEVERE HAIL WILL BE POSSIBLE. A WARM FRONT LIFTING ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA MAY GENERATE ENOUGH LIFT TO CAUSE THUNDERSTORMS TO DEVELOP DURING THE EARLY AFTERNOON. IF ANY ISOLATED SUPERCELL THUNDERSTORMS CAN DEVELOP IN THIS AREA THERE IS A SMALL POTENTIAL FOR THE DEVELOPMENT OF A TORNADO. ELSEWHERE ACROSS THE REGION A WARM AND MOIST AIRMASS WILL BE IN PLACE. AS TEMPERATURES APPROACH 90 DEGREES THE AIRMASS WILL BECOME INCREASINGLY UNSTABLE. WHILE WARMER TEMPERATURES ALOFT ARE EXPECTED TO MOVE INTO THE AREA IT MAY NOT BE ENOUGH TO SUPPRESS THUNDERSTORM DEVELOPMENT...ESPECIALLY IF ANY OUTFLOW BOUNDARIES MOVE INTO NORTHWEST OHIO FROM MORNING THUNDERSTORMS OVER MICHIGAN. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY ALSO DEVELOP ALONG A COLD FRONT THAT WILL SWEEP ACROSS THE REGION DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 23, 4:50 PM EDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
450 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG BUCYRUS 40.80N 82.97W
06/23/2010 CRAWFORD OH TRAINED SPOTTER
LARGE TREE DOWN
0435 PM TSTM WND DMG GLENMONT 40.52N 82.09W
06/23/2010 HOLMES OH TRAINED SPOTTER
SEVERAL TREES DOWN
&&
RANDELLocal storm report, Jun 23, 6:02 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL 3 SSE ELMORE 41.43N 83.27W
06/23/2010 E0.75 INCH SANDUSKY OH TRAINED SPOTTER
PENNY-SIZED HAIL OBSERVED ON THE OTTAWA/SANDUSKY COUNTY
LINE.
0142 PM HAIL 2 S FREMONT 41.32N 83.11W
06/23/2010 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
0153 PM HAIL SANDUSKY 41.46N 82.71W
06/23/2010 E1.00 INCH ERIE OH PUBLIC
0202 PM TSTM WND GST CLYDE 41.31N 82.98W
06/23/2010 E40.00 MPH SANDUSKY OH TRAINED SPOTTER
WINDS LASTED FOR ABOUT FIVE MINUTES.
0208 PM HAIL SANDUSKY 41.46N 82.71W
06/23/2010 E1.00 INCH ERIE OH TRAINED SPOTTER
0230 PM TSTM WND DMG BERLIN HEIGHTS 41.32N 82.49W
06/23/2010 ERIE OH TRAINED SPOTTER
LARGE TREE DOWN AS WELL AS ELECTRICAL WIRES.
0230 PM TSTM WND DMG BERLIN HEIGHTS 41.32N 82.49W
06/23/2010 ERIE OH AMATEUR RADIO
LARGE TREE DOWN ON STATE ROUTE 61.
0235 PM TSTM WND GST TIFFIN 41.12N 83.18W
06/23/2010 E40.00 MPH SENECA OH TRAINED SPOTTER
0.8 INCHES OF RAIN FELL WITHIN AN HALF-HOUR.
0240 PM TSTM WND DMG TIFFIN 41.12N 83.18W
06/23/2010 SENECA OH TRAINED SPOTTER
5 INCH DIAMETER TREE LIMB DOWN IN EAST SIDE OF TOWN.
0314 PM TSTM WND DMG FINDLAY 41.04N 83.64W
06/23/2010 HANCOCK OH TRAINED SPOTTER
WIRES DOWN AT US 68 AND STATE ROUTE 103.
0319 PM TSTM WND DMG RAWSON 40.96N 83.79W
06/23/2010 HANCOCK OH TRAINED SPOTTER
WIRES DOWN AT 129 PARK STREET.
0325 PM TSTM WND DMG MEDINA 41.14N 81.87W
06/23/2010 MEDINA OH PUBLIC
TREES DOWN.
0331 PM TSTM WND DMG BRUNSWICK 41.25N 81.82W
06/23/2010 MEDINA OH PUBLIC
TREES DOWN.
0339 PM TSTM WND DMG AKRON 41.08N 81.52W
06/23/2010 SUMMIT OH PUBLIC
LARGE BRANCHES DOWN.
0342 PM TSTM WND DMG BLOOMVILLE 41.05N 83.01W
06/23/2010 SENECA OH TRAINED SPOTTER
10 INCH DIAMETER TREE DOWN.
0343 PM TSTM WND GST STOW 41.18N 81.44W
06/23/2010 E60.00 MPH SUMMIT OH TRAINED SPOTTER
60 MPH ESTIMATED WINDS.
0345 PM TSTM WND DMG STREETSBORO 41.24N 81.35W
06/23/2010 PORTAGE OH PUBLIC
UNKNOWN STRUCTURAL DAMAGE BETWEEN 345 AND 400 PM.
0345 PM TSTM WND DMG CUYAHOGA FALLS 41.17N 81.52W
06/23/2010 SUMMIT OH PUBLIC
LARGE BRANCHES DOWN.
0348 PM TSTM WND GST CUYAHOGA FALLS 41.17N 81.52W
06/23/2010 M62.00 MPH SUMMIT OH TRAINED SPOTTER
SKYWARN SPOTTER MEASURED 60 MPH WINDS SUSTAINED FOR FOUR
MINUTES GUSTING TO 62 MPH.
0355 PM TSTM WND DMG STOW 41.18N 81.44W
06/23/2010 SUMMIT OH PUBLIC
LARGE BRANCHES BROKEN.
0355 PM TSTM WND DMG 2 SE CLYDE 41.28N 82.95W
06/23/2010 SANDUSKY OH TRAINED SPOTTER
1 FOOT DIAMETER TREE DOWN ALONG COUNTY ROAD 236.
0356 PM TSTM WND DMG STREETSBORO 41.24N 81.35W
06/23/2010 PORTAGE OH PUBLIC
TREES DOWN BETWEEN 341 AND 356 PM.
0406 PM TSTM WND DMG MANSFIELD 40.76N 82.53W
06/23/2010 RICHLAND OH TRAINED SPOTTER
50 MPH ESTIMATED AND SEVERAL BRANCHES DOWN.
0430 PM TSTM WND DMG 3 W ONTARIO 40.77N 82.66W
06/23/2010 RICHLAND OH PUBLIC
MULTIPLE TREES DOWN AT THE INTERSECTION OF STATE ROUTES
309 AND 314.
0430 PM TSTM WND DMG MANSFIELD 40.76N 82.53W
06/23/2010 RICHLAND OH AMATEUR RADIO
DAMAGE AT LOCAL BALLFIELD INCLUDING SCOREBOARD BEING
BLOWN OVER AND DAMAGE TO DUGOUTS AT THE INTERSECTION OF
STATE ROUTE 13 AND US 30.
0430 PM TSTM WND DMG LEXINGTON 40.68N 82.59W
06/23/2010 RICHLAND OH AMATEUR RADIO
MULTIPLE TREES DOWN.
0430 PM TSTM WND DMG HUDSON 41.24N 81.45W
06/23/2010 SUMMIT OH AMATEUR RADIO
TREE DOWN ON TRUXELL ROAD OUTSIDE OF HUDSON. ROAD CLOSED
FOR A PERIOD OF TIME.
&&
ILEELocal storm report, Jun 23, 6:40 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
640 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND DMG KIPTON 41.27N 82.30W
06/23/2010 LORAIN OH NWS EMPLOYEE
SEVERAL TREES DOWN
&&
RANDELLocal storm report, Jun 23, 6:52 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
652 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG KIPTON 41.27N 82.30W
06/23/2010 LORAIN OH NWS EMPLOYEE
SEVERAL TREES DOWN
&&
RANDELLocal storm report, Jun 23, 7:49 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
749 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST ROAMING SHORES 41.64N 80.83W
06/23/2010 E60.00 MPH ASHTABULA OH AMATEUR RADIO
&&
RANDELThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:02 PM EDT | Small Craft Advisory | CLE | 24 hr | |
| Jun 23, 10:24 PM EDT | Special Marine Warning | CLE | 111 min | |
| Jun 23, 11:04 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 56 min |
| Jun 23, 11:14 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 61 min |
| Jun 23, 11:36 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 54 min |
| Jun 23, 11:55 PM EDT | Special Marine Warning | CLE | 110 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.